# SDR DALA2023040302522

- Difficulty date: March 30, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2695677) DURING INSPECTION FOUND FWD CARGO PIT RH TRANSITION PLATE STA 420-440 UPPER SIDE IS CORRODED. REMOVED AND REPLACE TRANSITION PLATE RH STA 420-440 IAW BOEING 737-800 SRM 51-40-02.
